Skip to content
My WebMD Sign In, Sign Up
Weird skin problem
avatar
An_258261 posted:
I've been having these patches appear on my skin. They're raised, only slightly itchy, and on my legs. Sometimes they're hollow circles, sometimes solid or dotty and not a complete line. They go away when I take benadryl and I'm off my feet. They started to appear this afternoon after I had shaved. I did recently move, and I was diagnosed with a viral infection earlier this morning.
Reply
 
avatar
atti_editor responded:
What you describe could be due to a number of different things. Have you seen your doctor or dermatologist about these patches? Do they always appear after shaving? Or perhaps after touching something or using a certain product? (For example, shaving cream, lotions, etc.) Your symptoms could be due to psoriasis , eczema , or other types of dermatitis that often cause red, itchy, scaly skin. The links above will provide you with more information. This slideshow on common adult skin problems may also be helpful to take a look at.

It would be best to speak with your doctor to determine the cause and get the proper treatment. Please let us know how you are doing!


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Treatment for StingsExpert
Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
Was this Helpful?
4 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.